Aa
A
A
Close
Avatar universal
Tramadol Seizures
I keep hearing that if you take to much Tramadol you can have seizures.  Can anyone tell me what kind of seizure and can you have a seizure and not know it?

Also, I am trying to find a detox center and I keep getting conflicting answers.  Can anyone tell me about "Rapid Detox" as compared to regular detox?  I have read all about it but I don't know who to believe.

Thanks in advance
Cancel
4 Answers
4 Answers
Page 1 of 1
Avatar universal
the best thing to do is talk to your gp as i was under the gp and only when i convinced him that i wanted off them asap he told me about a specialist substance misuse service on the nhs its not listed in any of the regions books its strictly a referal service now i have a care plan and start a HOME DETOX  on monday i can be at home with my family and they come and c u everyday to make sure ur ok n administer meds etc try it good luck xxxx
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Tramadol was my drug of choice. I took 15-20 pills daily. I went cold turkey and I had a hard time with it. I had real bad physical pain and my eyes twitched alot. I was put on anti seizure medication. Call you physican hopefully he can help you out.
Good Luck...
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
199177 tn?1332183097
nascar went CT which is very danerous and as he said hard but he was being over seen by a doctor .Yes you can have sezuires they can be bad. Tapering is by far the safest way.As for rapid detox if you are talking about being up under its very exspensive and people have died .I would talk to your doctor and work out what would be the safest for you .
Comment
Cancel
199177 tn?1332183097
Comment
Comment
Submit Comment
Avatar universal
Hi there. I wanted to let u know that last year I was taking tramadol for ulcerative colitis and I had a ground mall seizure in my home. Thank god my husband was home to call 911. I am 32 and have never had a history of seizures. The docs came to the conclusion that it was caused by the tramadol. They also said if u take to much it can cause one. Talk to u're doctor do not detox on u're own... Good luck to ya.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
406584 tn?1399591666
Blank
495284 tn?1333897642
Blank
City of Dominatrix, MN
Avatar universal
Blank
phoenix, AZ
4522800 tn?1459192030
Blank
Avatar universal
Blank
los angeles, CA
7163794 tn?1457370413
Blank
New Orleans, LA